Posted by: Fransi | 2009-03-09

Any medicine cause reaction

Hi Doc
I am a healthy 54 year old male with no allergies as far as i know, however recently (last year or so) i find that when i feel fluish and take medicine (Corenza C, Benylin, Vicks Medinite etc...) in fact anything exept Panado, i get a feeling of " cramps"  in both my legs, especially the left upper leg. This is some kind of sensation not really a cramp lasting only a moment (4 5 seconds). It feels like a spasm running through the leg/s at a slow pace and when i cramp my muscles for some time it sort of dissapear. Can you help please

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Fransi

Thank you for visiting

I doubt that the medicine is the cause for the cramps you get. I suggest that you start using Slow Mag and Slow K, as well as zinc supplements.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.